# SDR USAA2010042890854

- Difficulty date: April 26, 2010
- Submitted: April 28, 2010
- Operation: Air carrier
- Aircraft: N255AY
- Make and model: Boeing 7672B7ER
- Aircraft serial: 25257
- Aircraft time: 80,839 hours, 14,452 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Failsafe
- Part number: 146T005135
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - C4 - LEVEL 2 CORROSION ON FAIL SAFE CHORD BETWEEN BS 1502 TO BS 1518, S20L.  REPLACED FAIL SAFE CHORD BETWEEN BS 1502 TO BS 1518, S20L IAW B767 SRM 53-00-15, 51-40-02, 51-20-01, 51-21-02 & 51-40-05.
